# SDR SWAA2013100320730

- Difficulty date: September 17, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 63,670 hours, 52,551 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER CHORD RIB CRACKED AT WBL 135.50 BETWEEN STRINGER 2 TO STRINGER 3.  REPAIRED CHORD IAW EA.
